Alert archive / Texas / Flash Flood Warnings in 2016
Flash Flood Warning 20, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Apr 17, 2016, 4:56 PM CDT for Bell County, Texas. It was in force for 5 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 17, 2016, 4:56 PM CDT (21:56 UTC)
- Expired
- Apr 17, 2016, 9:38 PM CDT
- In force
- 5 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Bell County, TX
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 17, 6:35 PM CDT | FLASH FLOOD | Zabcikville, TX | RAPIDLY FLOWING WATER OVER HIGHWAY 53 AND FM437 |
| Apr 17, 7:00 PM CDT | HEAVY RAIN 4.09 | 6 Ene Rogers, TX | 4.09 IN THE LAST 12 HRS. 3.6 IN THE LAST 6 HRS AND 2.82 IN LAST 3 HOURS AT NELT2 /NORTH ELM CREEK-EAST OF TEMPLE/ |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 99 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.9 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 536 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 383 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
833
WGUS54 KFWD 172156
FFWFWD
TXC027-180000-
/O.NEW.KFWD.FF.W.0020.160417T2156Z-160418T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
456 PM CDT SUN APR 17 2016
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BELL COUNTY IN CENTRAL TEXAS...
* UNTIL 700 PM CDT
* AT 454 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO ONE INCH OF RAIN HAS
ALREADY FALLEN. THIS RAINFALL WILL LEAD TO EXCESSIVE WATER RUNOFF
AND CAUSE FLASH FLOODING. LOW-LYING AREAS ARE MOST VULNERABLE TO
RAPIDLY RISING WATER. SOME LOW-WATER CROSSINGS MAY FLOOD AND BECOME
IMPASSABLE.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
TEMPLE...HARKER HEIGHTS...BELTON...NOLANVILLE...MORGAN'S POINT RESORT...
SALADO...LITTLE RIVER-ACADEMY...TROY...BARTLETT...ROGERS AND
HOLLAND.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
&&
LAT...LON 3087 9762 3091 9783 3128 9728 3099 9707
3089 9726 3075 9732
$$
792 follow-up statements
637
WGUS54 KFWD 172355
FFWFWD
TXC027-180300-
/O.EXT.KFWD.FF.W.0020.000000T0000Z-160418T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
655 PM CDT SUN APR 17 2016
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
BELL COUNTY IN CENTRAL TEXAS...
* UNTIL 1000 PM CDT
* AT 652 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAS
ALREADY FALLEN. FLASH FLOODING IS CONTINUING ACROSS THE WESTERN
PART OF BELL COUNTY WITH RAPIDLY FLOWING WATER REPORTED OVER
HIGHWAY 53 AND FM 437.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
TEMPLE...HARKER HEIGHTS...BELTON...NOLANVILLE...MORGAN'S POINT RESORT...
SALADO...LITTLE RIVER-ACADEMY...TROY...BARTLETT...ROGERS AND
HOLLAND.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
&&
LAT...LON 3087 9762 3091 9783 3128 9728 3099 9707
3089 9726 3075 9732
$$
79005
WGUS74 KFWD 180238
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
938 PM CDT SUN APR 17 2016
TXC027-180246-
/O.CAN.KFWD.FF.W.0020.000000T0000Z-160418T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BELL TX-
938 PM CDT SUN APR 17 2016
...THE FLASH FLOOD WARNING FOR BELL COUNTY IS CANCELLED...
THE HEAVY RAIN HAS ENDED. FLASH FLOODING IS NO LONGER EXPECTED TO
POSE A THREAT. HOWEVER...WATER WILL REMAIN ON MANY ROADS AND LOW
LYING AREAS. PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES.
LAT...LON 3087 9762 3091 9783 3128 9728 3099 9707
3089 9726 3075 9732
$$
79What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 17, 3:53 PM CDT, 1 hour 3 minutes earlier.
Area forecast discussion, Apr 17, 3:53 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 353 PM CDT SUN APR 17 2016 .DISCUSSION... A STRONG CLOSED UPPER LEVEL LOW OVER COLORADO WILL CONTINUE TO BE THE WEATHER MAKER ACROSS THE REGION FOR THE NEXT FEW DAYS. THIS LOW WILL ROTATE AROUND COLORADO AND WYOMING DURING THE NEXT 72 HOURS BEFORE STARTING ITS TREK EASTWARD ACROSS THE CENTRAL PLAINS MIDWEEK. THE LOW WILL THEN OPEN UP AS IT MOVES FARTHER EAST...MOVING INTO THE OHIO VALLEY BY FRIDAY. A BAND OF SHOWERS AND THUNDERSTORMS HAS BEEN ALONG THE I-35 CORRIDOR MOST OF THE DAY AND HAS ONLY SLOWLY BEEN SHIFTING EASTWARD. ADDITIONAL BANDS OF SHOWERS AND THUNDERSTORMS HAVE FORMED DURING THE LAST FEW HOURS TO THE WEST OF THE I-35 CORRIDOR. RAINFALL AMOUNTS OF 3 TO OVER 6 INCHES HAVE BEEN RECEIVED SO FAR. THE HEAVIEST AMOUNTS...4 TO OVER 6 INCHES..ACROSS PARTS OF PALO PINTO AND JACK COUNTIES DURING THE OVERNIGHT HOURS THROUGH THIS AFTERNOON. WE WILL BE ISSUING A RAINFALL PUBLIC INFORMATION STATEMENT 415-430 PM CDT. THE BIT OF GOOD NEWS IS THAT AN OUTFLOW BOUNDARY HAS MOVED THROUGH ALL BUT THE EASTERN MOST COUNTIES THIS AFTERNOON...BRINGING EAST TO NORTHEAST WINDS AND KEEPING/OR COOLING TEMPERATURES INTO THE 60S. THIS HAS DAMPENED (PUN INTENDED) THE SEVERE THUNDERSTORM/TORNADO THREAT ACROSS THE FORECAST AREA FOR NOW. HEAVY RAIN WILL REMAIN THE MAIN THREAT THROUGH TONIGHT...BUT SOME SEVERE WEATHER IS STILL POSSIBLE. SHOWERS AND THUNDERSTORMS ARE LIKELY AGAIN MONDAY AND MONDAY NIGHT BEFORE THE BEST LIFT SHIFTS EASTWARD BEFORE DAYBREAK TUESDAY. HAVE LEFT THE FLASH FLOOD WATCH AS IS FOR NOW...BUT WE MAY BE ABLE TO REMOVE PARTS OF THE WEST AFTER MONDAY MORNING. A WEAK COLD FRONT IS EXPECTED TO MOVE THROUGH THE WEST OR NORTHWEST HALF OF THE FORECAST AREA BY MIDDAY MONDAY BEFORE STALLING. THE THREAT OF THE HEAVIEST RAIN SHOULD THEN SHIFT EAST OR ALONG AND EAST OF I-35 MONDAY AFTERNOON THROUGH TUESDAY. WINDS WILL BECOME SOUTHEASTERLY AREA WIDE TUESDAY NIGHT. DISTURBANCES MOVING THROUGH THE UPPER LEVEL FLOW WILL ALLOW FOR SOME SCATTERED SHOWERS AND THUNDERSTORMS TUESDAY NIGHT THROUGH THURSDAY. DRY WEATHER IS THEN EXPECTED THURSDAY NIGHT THROUGH SATURDAY. AN APPROACHING SHORTWAVE WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS BACK TO THE REGION NEXT SUNDAY. 58 && .AVIATION... /ISSUED 113 PM CDT SUN APR 17 2016/ CONCERNS...CONTINUED LIKELIHOOD OF SHOWERS AND THUNDERSTORMS A LARGE AREA OF NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO AFFECT THE METROPLEX AND WACO TAF SITES THROUGH THIS EVENING. AN OUTFLOW BOUNDARY PUSHED THROUGH THE TAF SITES EARLIER THIS MORNING SHIFTING WINDS TO THE NORTH AND NORTHEAST. WINDS SHOULD VEER AROUND TO THE EAST AND SOUTHEAST LATE AFTERNOON INTO THE EVENING. THUS HAVE INDICATED WINDS SHIFTING TO THE EAST AROUND 21Z AND TO THE SOUTHEAST BY 02Z. THIS TIMING WILL LIKELY NEED TO ADJUSTED LATER THIS AFTERNOON. HAVE KEPT CATEGORICAL SHRA AND VCTS WITH SOME TEMPO TSRA IN THE TAF THROUGH TONIGHT. CEILINGS HAVE BEEN MOSTLY VFR AT THE TAF SITES OUTSIDE OF THE HEAVIER RAIN...SO HAVE THEM VFR WITH A TEMPO MVFR IN THUNDERSTORMS THROUGH 02Z. CEILINGS SHOULD LOWER TO MVFR THIS EVENING AND IFR OVERNIGHT TONIGHT. EXPECT IFR TO MVFR CEILINGS TO HANG AROUND THROUGH MUCH OF THE DAY MONDAY WITH A GOOD CHANCE OF SHOWERS AND SCATTERED THUNDERSTORMS. WINDS WILL SHIFT AROUND TO THE NORTH AT AROUND 12 KNOTS 12-14Z MONDAY AS A FRONT MOVES THROUGH THE METROPLEX. 58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH 64 73 64 77 64 / 100 70 60 50 20 WACO 65 73 64 77 63 / 100 80 70 50 20 PARIS 63 69 63 72 63 / 100 70 60 70 40 DENTON 62 72 61 76 61 / 100 60 60 50 20 MCKINNEY 63 72 62 74 62 / 100 70 60 50 30 DALLAS 65 73 64 76 65 / 100 70 60 50 20 TERRELL 66 73 64 75 63 / 100 70 60 60 30 CORSICANA 66 73 66 76 65 / 100 80 70 60 30 TEMPLE 66 73 65 78 63 / 100 90 70 50 20 MINERAL WELLS 57 71 60 76 60 / 100 50 50 30 20 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR TXZ091>095-100>107- 115>123-129>135-141>148-156>162-174-175. && 58/58
Hazardous weather outlook, Apr 17, 7:22 AM CDT, 9 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 722 AM CDT SUN APR 17 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181145- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 722 AM CDT SUN APR 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WILL EXPAND FROM WEST TO EAST ACROSS ACROSS ALL OF NORTH AND CENTRAL TEXAS TODAY...AND CONTINUE OVERNIGHT TONIGHT. HEAVY RAINFALL AND FLASH FLOODING IS THE PRIMARY THREAT... PARTICULARLY ALONG AND ROUGHLY 75 MILES EITHER SIDE OF THE INTERSTATE 35 CORRIDOR. SEVERAL INCHES OF RAIN MAY OCCUR IN THIS REGION THROUGH TONIGHT...ENHANCING THE RISK OF FLOODED ROADWAYS. WESTERN NORTH TEXAS WILL ALSO EXPERIENCE CONTINUED FLASH FLOODING DUE TO RENEWED RAINFALL...IN ADDITION TO WHAT HAS ALREADY FALLEN EARLY THIS MORNING. SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND THIS EVENING ACROSS MOST OF NORTH AND CENTRAL TEXAS...WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREAT. THE AREA OF GREATEST CONCERN WILL BE ACROSS CENTRAL TEXAS THIS AFTERNOON...SOUTH OF A COMANCHE...HILLSBORO...CENTERVILLE LINE WHERE INSTABILITY AND WIND SHEAR WILL BE MAXIMIZED. IN THIS AREA...THERE WILL ALSO BE A SMALL THREAT OF TORNADOES THIS AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED TO NUMEROUS THUNDERSTORMS WILL LIKELY IMPACT AREAS ALONG AND EAST OF INTERSTATE 35 MONDAY MORNING...PROVIDING AN ONGOING FLASH FLOOD THREAT. ELSEWHERE THERE WILL BE A CONTINUED POTENTIAL FOR THUNDERSTORMS LATER MONDAY THROUGH TUESDAY. WITH SATURATED SOILS...ANY LOCATIONS THAT RECEIVE HEAVY RAINFALL MONDAY AND TUESDAY WILL FACE A THREAT OF FLOODING. RAIN AND STORM CHANCES DIMINISH LATE TUESDAY AND WILL REMAIN LOW THROUGH THE END OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED LATER THIS AFTERNOON AND INTO THIS EVENING ACROSS ALL OF NORTH AND CENTRAL TEXAS. BRADSHAW
In the hours before
Local storm report, Apr 17, 11:55 AM CDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1155 AM CDT SUN APR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM FLASH FLOOD 2 S PANCAKE 31.59N 97.80W
04/17/2016 CORYELL TX LAW ENFORCEMENT
Farm to market roads 182, 183, AND 217 CLOSED AND NUMEROUS COUNTY ROADS
CLOSED IN NORTHERN CORYELL COUNTY due to floodingSpecial weather statement, Apr 17, 4:19 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 419 PM CDT SUN APR 17 2016 TXZ100-115-116-172145- PALO PINTO TX-STEPHENS TX-YOUNG TX- 419 PM CDT SUN APR 17 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN YOUNG...NORTHEASTERN STEPHENS AND NORTHWESTERN PALO PINTO COUNTIES UNTIL 445 PM CDT... AT 418 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES SOUTHWEST OF POSSUM KINGDOM STATE PARK...OR 13 MILES EAST OF BRECKENRIDGE...MOVING NORTHEAST AT 40 MPH. DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... POSSUM KINGDOM STATE PARK. LAT...LON 3268 9867 3284 9880 3314 9847 3290 9840 TIME...MOT...LOC 2118Z 221DEG 33KT 3279 9869 92
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 10:57 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Young | 63 min |
| Apr 16, 11:55 PM CDT | Special Weather Statement | FWD | Palo Pinto | 35 min |
| Apr 17, 12:01 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto | 44 min |
| Apr 17, 12:54 AM CDT | Special Weather Statement | FWD | Palo Pinto | 36 min |
| Apr 17, 12:58 AM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 47 min |
| Apr 17, 1:39 AM CDT | Special Weather Statement | FWD | Young | 36 min |
| Apr 17, 1:59 AM CDT | Areal Flood Advisory | FWD | Young | 2 hr |
| Apr 17, 2:02 AM CDT | Areal Flood Advisory | FWD | Stephens | 118 min |
| Apr 17, 2:32 AM CDT | Flash Flood Warning | FWD | Jack, Palo Pinto, Stephens, Young | 6 hr |
| Apr 17, 2:53 AM CDT | Areal Flood Advisory | FWD | Eastland | 3 hr |
| Apr 17, 3:14 AM CDT | Special Weather Statement | FWD | Jack | 31 min |
| Apr 17, 3:40 AM CDT | Special Weather Statement | FWD | Montague, Wise | 50 min |
| Apr 17, 3:46 AM CDT | River Flood Warning | FWD | Wise | 14 days |
| Apr 17, 4:12 AM CDT | Special Weather Statement | FWD | Palo Pinto | 48 min |
| Apr 17, 4:23 AM CDT | Flash Flood Warning | FWD | Parker, Wise | 3 hr |
| Apr 17, 4:34 AM CDT | Special Weather Statement | FWD | Cooke | 56 min |
| Apr 17, 5:02 AM CDT | Areal Flood Advisory | FWD | Erath, Hood, Palo Pinto, Parker | 3 hr |
| Apr 17, 5:02 AM CDT | Special Weather Statement | FWD | Erath | 43 min |
| Apr 17, 5:35 AM CDT | River Flood Warning | FWD | Parker | 3 days |
| Apr 17, 5:41 AM CDT | Flash Flood Warning | FWD | Erath, Palo Pinto | 3 hr |
| Apr 17, 5:51 AM CDT | Special Weather Statement | FWD | Erath | 24 min |
| Apr 17, 6:14 AM CDT | Special Weather Statement | FWD | Erath | 46 min |
| Apr 17, 6:25 AM CDT | Special Weather Statement | FWD | Grayson | 50 min |
| Apr 17, 6:37 AM CDT | Special Weather Statement | FWD | Lampasas, Mills | 53 min |
| Apr 17, 7:14 AM CDT | Areal Flood Advisory | FWD | Denton, Tarrant | 3 hr |
| Apr 17, 7:27 AM CDT | Tornado Warning | FWD | Coryell, Hamilton, Lampasas, Mills | 33 min |
| Apr 17, 7:51 AM CDT | Tornado Warning | FWD | Hamilton, Mills | 24 min |
| Apr 17, 8:15 AM CDT | Tornado Warning | FWD | Hamilton, Mills | 30 min |
| Apr 17, 8:24 AM CDT | River Flood Warning | FWD | Hunt | 61 hr |
| Apr 17, 8:24 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 54 hr |
| Apr 17, 8:29 AM CDT | Areal Flood Warning | FWD | Jack, Palo Pinto | 3 hr |
| Apr 17, 8:40 AM CDT | Areal Flood Advisory | FWD | Dallas | 3 hr |
| Apr 17, 9:06 AM CDT | River Flood Warning | FWD | Limestone | 66 hr |
| Apr 17, 9:06 AM CDT | River Flood Warning | FWD | Leon, Robertson | 8 days |
| Apr 17, 9:18 AM CDT | Flash Flood Warning | FWD | Bosque, Coryell, Hamilton | 4 hr |
| Apr 17, 9:39 AM CDT | River Flood Warning | FWD | Jack | 6 days |
| Apr 17, 9:40 AM CDT | Flash Flood Warning | FWD | Ellis, Hill | 3 hr |
| Apr 17, 9:41 AM CDT | River Flood Warning | FWD | Delta, Hopkins | 42 hr |
| Apr 17, 10:38 AM CDT | River Flood Warning | FWD | Denton | 64 hr |
| Apr 17, 10:59 AM CDT | Areal Flood Advisory | FWD | Johnson | 3 hr |
| Apr 17, 11:16 AM CDT | Flash Flood Warning | FWD | Johnson | 119 min |
| Apr 17, 11:21 AM CDT | River Flood Warning | FWD | Dallas | 31 hr |
| Apr 17, 11:22 AM CDT | Flash Flood Warning | FWD | Ellis, Hill, McLennan, Navarro | 2 hr |
| Apr 17, 11:28 AM CDT | Areal Flood Warning | FWD | Jack, Palo Pinto | 6 hr |
| Apr 17, 11:32 AM CDT | Areal Flood Advisory | FWD | Bell | 3 hr |
| Apr 17, 11:43 AM CDT | Areal Flood Advisory | FWD | Dallas, Denton, Tarrant | 4 hr |
| Apr 17, 12:08 PM CDT | River Flood Warning | FWD | Bosque | 21 hr |
| Apr 17, 12:12 PM CDT | River Flood Warning | FWD | Collin | 57 hr |
| Apr 17, 12:12 PM CDT | River Flood Warning | FWD | Navarro | 5 days |
| Apr 17, 12:12 PM CDT | River Flood Warning | FWD | Dallas | 15 days |
| Apr 17, 12:12 PM CDT | River Flood Warning | FWD | Ellis, Kaufman | 4 days |
| Apr 17, 12:12 PM CDT | River Flood Warning | FWD | Henderson, Navarro | 20 days |
| Apr 17, 12:12 PM CDT | River Flood Warning | FWD | Anderson, Freestone, Leon | 22 days |
| Apr 17, 12:20 PM CDT | Flash Flood Warning | FWD | Bell, Coryell | 115 min |
| Apr 17, 12:44 PM CDT | Flash Flood Warning | FWD | Bell, Falls, Milam, Robertson | 9 hr |
| Apr 17, 1:06 PM CDT | Areal Flood Advisory | FWD | Johnson | 3 hr |
| Apr 17, 3:10 PM CDT | River Flood Warning | FWD | Milam | 3 days |
| Apr 17, 3:10 PM CDT | River Flood Warning | FWD | Milam | 4 days |
| Apr 17, 3:10 PM CDT | River Flood Warning | FWD | Coryell | 22 hr |
| Apr 17, 4:19 PM CDT | Special Weather Statement | FWD | Young | 26 min |
| Apr 17, 5:29 PM CDT | Areal Flood Warning | FWD | Jack, Palo Pinto | 3 hr |
| Apr 17, 6:39 PM CDT | Flash Flood Warning | FWD | Limestone | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.